# SDR P5CA9900571

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- Engine: Pwa JT9D7A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING DESCENT LEAVING FL350 APPROACHING FL330 FUEL HEAT WAS ON NR 3 ENGINE, WOULD NOT RESPOND BEYOND 65 PERCENT TO THROTTLE MOVEMENT.  NO LOUD NOISES, NO EGT INCREASES.  ENGINE WAS SHUTDOWN AND RESTARTED PER AOM.  NO FUEL FLOW WITH START LEVER IN IDLE.  PLACED START LEVER TO RICH AND ENGINE STARTED OK.  PLACED START LEVER TO IDLE AND ENGINE APPEARED NORMAL.  REMOVED AND INSPECTED FUEL CONTROL PRESSURE FILTER AND REINSTALLED.  NO FOREIGN OBJECTS FOUND, OP CHECK GOOD PER MM 71-21-03.  OP CHECK OF FUEL DEICING SYSTEM GOOD PER MM 73-14-00.  GROUND TEST AT IDLE ENGINE APPEARED NORMAL.
